Advertisement

Problems of Information Transmission

, Volume 54, Issue 3, pp 290–299 | Cite as

Propagation of Chaos and Poisson Hypothesis

  • A. A. Vladimirov
  • S. A. Pirogov
  • A. N. Rybko
  • S. B. Shlosman
Communication Network Theory
  • 2 Downloads

Abstract

We establish the strong Poisson hypothesis for symmetric closed networks. In particular, we prove asymptotic independence of nodes as the size of the system tends to infinity.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Karpelevich, F.I. and Rybko, A.N., Asymptotic Behavior of the Thermodynamical Limit for Symmetric Closed Queueing Networks, Probl. Peredachi Inf., 2000, vol. 36, no. 2, pp. 69–95 [Probl. Inf. Transm. (Engl. Transl.), 2000, vol. 36, no. 2, pp. 154–179].MathSciNetzbMATHGoogle Scholar
  2. 2.
    Rybko, A.N. and Shlosman, S.B., Poisson Hypothesis for Information Networks. I, II, Mosc. Math. J., 2005, vol. 5, no. 3, pp. 679–704; no. 4, pp. 927–959.MathSciNetzbMATHGoogle Scholar
  3. 3.
    Baccelli, F., Rybko, A.N., and Shlosman, S.B., Queueing Networks with Mobile Servers: The Mean-Field Approach, Probl. Peredachi Inf., 2016, vol. 52, no. 2, pp. 86–110 [Probl. Inf. Transm. (Engl. Transl.), 2016, vol. 52, no. 2, pp. 178–199].MathSciNetzbMATHGoogle Scholar
  4. 4.
    Bramson, M., Lu, Y., and Prabhakar, B., Asymptotic Independence of Queues under Randomized Load Balancing, Queueing Syst., 2012, vol. 71, no. 3, pp. 247–292.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Bramson, M., Lu, Y., and Prabhakar, B., Randomized Load Balancing with General Service Time Distributions, in Proc. ACM SIGMETRICS Int. Conf. on Measurement and Modeling of Computer Systems (SIGMETRICS’2010), June 14–18, 2010, New York, USA, pp. 275–286.Google Scholar
  6. 6.
    Stolyar, A.L., Asymptotics of Stationary Distribution for a Closed Queueing System, Probl. Peredachi Inf., 1989, vol. 25, no. 4, pp. 80–92 [Probl. Inf. Transm. (Engl. Transl.), 1989, vol. 25, no. 4, pp. 321–331].MathSciNetGoogle Scholar
  7. 7.
    McKean, H.P., Jr., An Exponential Formula for Solving Boltzmann’s Equation for a Maxwellian Gas, J. Combin. Theory, 1967, vol. 2, no. 3, pp. 358–382.CrossRefzbMATHGoogle Scholar
  8. 8.
    Liggett, T.M., Interacting Particle Systems, New York: Springer, 1985.CrossRefzbMATHGoogle Scholar
  9. 9.
    Rybko, A., Shlosman, S., and Vladimirov, A., Spontaneous Resonances and the Coherent States of the Queuing Networks, J. Stat. Phys., 2008, vol. 134, no. 1, pp. 67–104.MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Rybko, A. and Shlosman, S., Phase Transitions in the Queuing Networks and the Violation of the Poisson Hypothesis, Mosc. Math. J., 2008, vol. 8, no. 1, pp. 159–180.MathSciNetzbMATHGoogle Scholar
  11. 11.
    Graham, C., Chaoticity for Multiclass Systems and Exchangeability within Classes, J. Appl. Probab. 2008, vol. 45, no. 4, pp. 1196–1203.Google Scholar
  12. 12.
    Petrova, E.N. and Pirogov, S.A., On “Asymptotic Independence...” by V.M. Gertsik, Markov Process. Related Fields, 2014, vol. 20, no. 2, pp. 381–384.MathSciNetzbMATHGoogle Scholar
  13. 13.
    Sznitman, A.-S., Topics in Propagation of Chaos, École d’ Été de Probabilités de Saint-Flour XIX—1989, Hennequin, P.-L., Ed., Lect. Notes Math., vol. 1464, Berlin: Springer, 1991, pp. 165–251.Google Scholar
  14. 14.
    Baccelli, F. and Foss, S., Ergodicity of Jackson-type Queueing Networks, Queueing Systems Theory Appl., 1994, vol. 17, no. 1–2, pp. 5–72.zbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Inc. 2018

Authors and Affiliations

  • A. A. Vladimirov
    • 1
  • S. A. Pirogov
    • 1
  • A. N. Rybko
    • 1
  • S. B. Shlosman
    • 1
    • 2
    • 3
  1. 1.Kharkevich Institute for Information Transmission ProblemsRussian Academy of SciencesMoscowRussia
  2. 2.Skolkovo Institute of Science and TechnologyMoscowRussia
  3. 3.Aix Marseille Université, Université de ToulonCNRS, CPTMarseilleFrance

Personalised recommendations